2 doctors weighed in:

I have really bad nose bleeds & i'm starting to bruise easily on warfarin. Is level wrong?

2 doctors weighed in
Dr. Jeffrey Sider
Sports Medicine

In brief: Need blood test

While you may need to be on the medication warfarin, if you are bleeding or bruising easily, you may need to have the level of medication adjusted.

In brief: Need blood test

While you may need to be on the medication warfarin, if you are bleeding or bruising easily, you may need to have the level of medication adjusted.
Dr. Jeffrey Sider
Dr. Jeffrey Sider
Thank
Dr. Michael Fisher
Dermatology

In brief: Warfarin side effect

You may not realize how serious warfarin side effects can be.
Warfarin, especially if taken incorrectly, increases your risk of dangerous bleeding. Warfarin side effects can also include interactions with some foods, prescription medicines and over-the-counter supplements. See you doctor as soon as possible. If you cannot see you doctor go to the emergency room.

In brief: Warfarin side effect

You may not realize how serious warfarin side effects can be.
Warfarin, especially if taken incorrectly, increases your risk of dangerous bleeding. Warfarin side effects can also include interactions with some foods, prescription medicines and over-the-counter supplements. See you doctor as soon as possible. If you cannot see you doctor go to the emergency room.
Dr. Michael Fisher
Dr. Michael Fisher
Thank
Get help from a real doctor now
Dr. Tonga Nfor
Board Certified, Internal Medicine - Cardiology
13 years in practice
508K people helped
Continue
108,000 doctors available
Read more answers from doctors